# SDR SIMA20200302001

- Difficulty date: March 2, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,794 hours, 33,121 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 14533395001
- Condition: Scratched
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERIOR AFT LOWER EDGE REPAIR DOUBLER IS SCRATCHED-C/A-BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW EMB 145 SRM 51-10-03. REMOVED AND REPLACED REPAIR FILLER AND DOUBLER IAW ERS-EM-52MR-1062 FILLER= 2024 T3 0.08 DOUBLER= 2024 T3 0.080
